Matches in DBpedia 2016-04 for { <http://doi.org/10.4310/joc.2012.v3.n4.a5> ?p ?o }
Showing triples 1 to 11 of
11
with 100 triples per page.
- joc.2012.v3.n4.a5 doi "10.4310/joc.2012.v3.n4.a5".
- joc.2012.v3.n4.a5 first "Hermann".
- joc.2012.v3.n4.a5 isCitedBy Graph_bandwidth.
- joc.2012.v3.n4.a5 issue "4".
- joc.2012.v3.n4.a5 journal "Journal of Combinatorics".
- joc.2012.v3.n4.a5 last "Gruber".
- joc.2012.v3.n4.a5 pages "669–682".
- joc.2012.v3.n4.a5 ref "harv".
- joc.2012.v3.n4.a5 title "On Balanced Separators, Treewidth, and Cycle Rank".
- joc.2012.v3.n4.a5 volume "3".
- joc.2012.v3.n4.a5 year "2012".